# SDR DHLA2008743DH619

- Difficulty date: November 10, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 480 BETWEEN S-7L AND S-8L SIDE FRAME WEB WITH DOUBLE HOLE.  REPAIRED FRAME AT BS 480 BETWEEN S-6L AND S-9L IAW B737 SRM 53-10-4 FIG 1.
